Help please?

Hello. I am 21 and the doctors think I have endometriosis.

I have been having the pro stap injection each month for 3 months now, I have 3 months left. I am also on some hrt to help the menopause side effects. I haven't had any bleeding at all since starting the injection which I was told yes that's right.

Anyway tonight I have just seen that I am bleeding like when on a period.... I am really worried now... Does anyone know if it's ok and not to worry? Or shud be seeing or telling someone now?

Hope you can help

Thanks. Katie

3 Replies

oldestnewest
  • Hi,

    Im on zoladex similar drug. I think your body can get use to the drug, especially towards the end of the month as the next injection is due. I know I get spotting at this time.

    If you bleed like a normal period and it hasn't stopped by Mon, let your Gp know proba ly best but wouldn't urgently worry.

    As long as youve taken extra precautions if you are sexually active and not experiencing more unexplained pain.

    Other ladies will give better information but just wanted to reassure you as not many people write on the site late or over the weekend and I know what it's like to panic and await advice.

    Xxx

  • Katie please don't panic.

    It isn't likely to be serious, and there could be a number of reasons.

    Firstly as lillil says if you're at the end of one implant you might notice a bleed, if you've just had a brand new one, it can cause a flare, especially if the previous implant ran out of steam a bit early.

    Or having the HRT can diminish the effectiveness of the Prostap, and not actually put your ovaries in to deep sleep, so they are still ovulating (which is why you are advised to keep using condoms for sex while on the drug, as there is a chance you can get pregnant while on the drug and that should be avoided at all costs as it's such a threat to a developing foetus.)

    It should stop bleeding in a day or two. if it doesn't then your GP can prescribe drugs to help you clot and stop the bleed. Tranexamic acid is one of those drug types.

    They don't always work because you can only take them for 3-4 days maximum each month, but they might help stop some of the bleed.

    Other than that, it is annoying but it should eventually ease off and might not happen again, or it might happen again. It's one of those tricky things on the GnRH drugs they can cause so many different side effects, different combinations in each and every one of us.

    If you can cope with it, then leave it to recover by itself, if it turns in to a real flood then speak to your GP for advice and possibly blood clotters.

  • hey was just wondering why your on that injection??have you been diagnosed as endo??

You may also like...